# SDR AALA981199

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 10 - AFTER TAKEOFF LAX, AIR INTERRUPTURED WITH LEFT WING EVACUATION SLIDE EICAS MESSAGE.  RETURN AND LANDED LAX WITHOUT INCIDENT.  REPLACED AND ADJUSTED BOTH PROXIMITY SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
